# SDR ASAA2019102203171

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 40,643 hours, 12,129 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP ON RECALL. LT GOES OUT ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED B737-800 AMM 21-61-00. PACK/ZONE TEMPERATURE CONTROLLER BITE TEST. GROUND VERIFICATION TEST PASSED. LIGHT NO LONGER DISPLAY BEFORE AND AFTER RECALL IS PRESSED. OPS CHECK GOOD. CLEARS MEL 21-21G.
